MathSciNet Relay Station
MathSciNet bibliographic data
MR1683281 (2000g:65004) 65C30 (60H35 65M06)
Shardlow, Tony Numerical methods for stochastic parabolic PDEs. Numer. Funct. Anal. Optim. 20 (1999), no. 1-2, 121–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement